# SDR JR2R20170125271

- Difficulty date: January 25, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N891GA
- Make and model: Doug MD 83
- Aircraft serial: 49423
- Aircraft time: 60,920 hours, 51,887 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Part number: 991157911
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HAS A CRACKED CLIP, INSIDE NEAR DOOR HANDLE. REMOVED AND REPLACED DAMAGED CLIP IAW SRM 51-30-4 AND 51-30-5.
